# SDR 20010419CW007

- Difficulty date: March 6, 2001
- Submitted: April 19, 2001
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- System (JASC): 2420 · AC Generation System
- Part: Rotor
- Part number: P610151
- Condition: Shorted
- Location: Generator
- Component: Ac Generator, Auxilec
- Component part number: 200322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN STATOR WINDINGS ON ROTOR ASSEMBLY SHORTED OUT AFTER 41.8 FLIGHT HOURS, SINCE OVERHAUL.  THIS WAS A NEWLY MODIFIED ROTOR.  THIS IS A POORLY DESIGNED ROTOR, PREVIOUS PN WAS P603744A, WHICH ALSO HAD A PROBLEM AND CAME APART WHILE IN OPERATION.
